# SDR 08FDEA01962

- Difficulty date: May 22, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL PATCH REPAIR ON FUSELAGE FROM BS 1701 TO BS 1720, BETWEEN S-14L AND S-17L TO BE EVALUATED.  EXISTING REPAIR FOUND PREVIOUSLY ACCOMPLISHED IAW BOEING TELEX NR GUE-MAN-03-00062H, WITH FAA FORM 8110-3.  LFEC REPEAT INSPECTION AT EVERY 3,000 FC INTERVAL AFTER AIRFRAME ACCUMULATES 31,000FC.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
